skin-hair-icon
Some acne and acne spot on my face.
Respected sir, I am having normal to very less dry skin somewhat normal skin type . I am age of 27 ..before this i never got acne problem but from few months i m getting some acne on my cheeks.i took the treatment of one dermatologist in my home town he recommended me to take isotrex10 medicine and skinophil cleanser, ahaglow acne control moisturiser and clindamycin gel for 1.5 month .. i am following this but i m not getting any benefit from this .one acne goes another come near of it and leave the  spot .. rightnow i m having two active acne and spots of previous acne .kindly recommend the right treatment .i will be highly obliged to you.
28 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Consult online
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Acne or  pimples... Due to hormonal changes..Oily skin causes it...Common in adolescent age...May occur in adults also.. Food like Oily foods, ice cream, chocolate and sweets increase it.. Treatment depends on the grade of pimples or acne..So, please  send more photos by direct online consultation as it's a must to see which grade of pimples or acne for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.